# SDR AALA20101214TUL01

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RIGHT CUSP STATION 1064 LOWER SURFACE.  INSTALLED CUSP DOUBLER RIGHT STATION 1064 PER AARD 53-20-00-16.
